On autoregressive errors in singular systems of equations

Haupt H, Oberhofer W (2005)
Economics Bulletin 3(54): 1-3.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
No abstract is available for this item.
Erscheinungsjahr
Zeitschriftentitel
Economics Bulletin
Band
3
Zeitschriftennummer
54
Seite
1-3
PUB-ID

Zitieren

Haupt H, Oberhofer W. On autoregressive errors in singular systems of equations. Economics Bulletin. 2005;3(54):1-3.
Haupt, H., & Oberhofer, W. (2005). On autoregressive errors in singular systems of equations. Economics Bulletin, 3(54), 1-3.
Haupt, H., and Oberhofer, W. (2005). On autoregressive errors in singular systems of equations. Economics Bulletin 3, 1-3.
Haupt, H., & Oberhofer, W., 2005. On autoregressive errors in singular systems of equations. Economics Bulletin, 3(54), p 1-3.
H. Haupt and W. Oberhofer, “On autoregressive errors in singular systems of equations”, Economics Bulletin, vol. 3, 2005, pp. 1-3.
Haupt, H., Oberhofer, W.: On autoregressive errors in singular systems of equations. Economics Bulletin. 3, 1-3 (2005).
Haupt, Harry, and Oberhofer, Walter. “On autoregressive errors in singular systems of equations”. Economics Bulletin 3.54 (2005): 1-3.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar